# SDR SWAA2025061782241

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 76,479 hours, 45,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS WILL NOT ILLUMINATE.   REPLACED R/H SIDEWALL BATTERY PACK PER AMM 33-51-06.
